Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/16953
Title: Funciones abeloides y aplicaciones a ecuaciones en derivadas parcial es de cuarto orden
Author: Aguiló Fuster, Rafael
Keywords: Equacions diferencials
Differential equations
Issue Date: 1955
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a http://www.collectanea.ub.edu/index.php/Collectanea/article/view/3203/3887
It is part of: Collectanea Mathematica, 1955, vol. 8, p. 3-72
URI: http://hdl.handle.net/2445/16953
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
13528.pdf3.32 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.